# SDR AALA20100616TUL17

- Difficulty date: June 16, 2010
- Submitted: June 17, 2010
- Operation: Air carrier
- Aircraft: N641AA
- Make and model: Boeing 757223
- Aircraft serial: 24599
- Aircraft time: 61,385 hours, 21,540 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 146N5246U8
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD DRAIN SUPPORT INBOARD OF RIGHT NUMBER FOUR DOOR STATION 1640-1660 CORRODED. REPLACED DRAIN SUPPORT WITH NEW PART PER SRM 51-10-02-0G, PARAGRAPH 8.
